Advertisement

Global well-posedness and analyticity for the 3D fractional magnetohydrodynamics equations in variable Fourier–Besov spaces

  • Weihua WangEmail author
Article
  • 155 Downloads

Abstract

In this paper, we obtain the global well-posedness and analyticity of the 3D fractional magnetohydrodynamics equations in the critical variable Fourier–Besov spaces, which can be seen as a meaningful complement to the corresponding results of the magnetohydrodynamics equations in usual Fourier–Besov spaces. Moreover, our results are also new for the MHD equations (i.e., in the case of the classical dissipation \(\alpha = 1\)).

Keywords

Magnetohydrodynamics Fractional MHD Variable Fourier–Besov spaces Gevrey class 

Mathematics Subject Classification

Primary 42B37 76W05 46F30 Secondary 35S30 49N60 

Notes

Acknowledgements

The author wishes to express his thanks to Professor Ping Zhang from the Academy of Mathematics and Systems Science in Chinese Academy of Sciences for giving a guide to mathematical fluid mechanics. And the author would like to express his gratitude to the anonymous referees for their careful reading of the paper and valuable suggestions.

References

  1. 1.
    Abidi, H., Zhang, P.: On the global solution of a 3-D MHD system with initial data near equilibrium. Comm. Pure Appl. Math. 70, 1509–1561 (2016)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Almeida, A., Hästö, P.: Besov spaces with variable smoothness and integrability. J. Funct. Anal. 258, 1628–1655 (2010)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Almeida, M.F., Ferreira, L.C.F., Lima, L.S.M.: Uniform global well-posedness of the Navier–Stokes–Coriolis system in a new critical space. Math. Z. 287, 735–750 (2017)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bae, H., Biswas, A., Tadmor, E.: Analyticity and decay estimates of the Navier–Stokes equations in critical Besov spaces. Arch. Ration. Mech. Anal. 205, 963–991 (2012)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Bahouri, H., Chemin, J.-Y., Danchin, R.: Fourier analysis and nonlinear partial differential equations. Grundlehren der Mathematischen Wissenschaften (Fundamental Principles of Mathematical Sciences), vol. 343. Springer, Heidelberg (2011)Google Scholar
  6. 6.
    Cannone, M.: Ondelettes. Paraproduits et Navier–Stokes. Arts et Sciences, Diderot editeur (1995)Google Scholar
  7. 7.
    Cannone, M.: A generalization of a theorem by Kato on Navier–Stokes equations. Rev. Mat. Iberoamericana 13, 515–541 (1997)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Chemin, J.: Remarks on global existence for the incompressible Navier–Stokes equations. SIAM J. Math. Anal. 23, 20–28 (1992)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Chemin, J.-Y., Gallagher, I.: Wellposedness and stability results for the Navier–Stokes equations in \(\mathbb{R}^{3}\). Ann. Inst. H. Poincaré Anal. Non Linéaire 26, 599–624 (2009)Google Scholar
  10. 10.
    Chemin, J.-Y., Gallagher, I.: Large, global solutions to the Navier–Stokes equations, slowly varying in one direction. Trans. Am. Math. Soc. 362, 2859–2873 (2010)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Cannone, M., Wu, G.: Global well-posedness for Navier–Stokes equations in critical Fourier–Herz spaces. Nonlinear Anal. 75, 3754–3760 (2012)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Cruz-Uribe, D.: The Hardy–Littlewood maximal operator on variable-\(L^p\) spaces. In: Seminar of Mathematical Analysis (Malaga/Seville, 2002/2003), 147–156, Colecc. Abierta, 64, Univ. Sevilla Secr. Publ., Seville (2003)Google Scholar
  13. 13.
    Cruz-Uribe, D., Fiorenza, A.: Variable Lebesgue Spaces, Foundations and Harmonic Analysis. In: Applied and Numerical Harmonic Analysis. Birkhauser/Springer, Heidelberg (2013)Google Scholar
  14. 14.
    Davidson, P.A.: An Introduction to Magnetohydrodynamics. Cambridge University Press, Cambridge (2001)zbMATHGoogle Scholar
  15. 15.
    Diening, L.: Maximal function on generalized Lebesgue spaces \(L^{p(\cdot )}(\mathbb{R}^n)\). Math. Inequal. Appl. 7, 245–253 (2004)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Diening, L., et al.: Lebesgue and Sobolev Spaces with Variable Exponents. Lecture Notes in Mathematics, vol. 2017. Springer, Berlin (2011)zbMATHGoogle Scholar
  17. 17.
    Duvaut, G., Lions, J.L.: Inéquations en thermoélasticité et magnétohydrodynamique. Arch. Ration. Mech. Anal. 46, 241–279 (1972)zbMATHGoogle Scholar
  18. 18.
    Fan, X.: Regularity of nonstandard Lagrangians \(f(x, \xi )\). Nonlinear Anal. 27, 669–678 (1996)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Fan, X., Zhao, D.: On the spaces \(L^{p(x)}(\Omega )\) and \(W^{m, p(x)}(\Omega )\). J. Math. Anal. Appl. 263, 424–446 (2001)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Fefferman, C. L.: Existence and smoothness of the Navier-Stokes equation, Clay Mathematics Institute. http://www.claymath.org/sites/default/files/navierstokes.pdf. Accessed 1 May 2019
  21. 21.
    Ferreira, L.C.F., Lima, L.S.M.: Self-similar solutions for active scalar equations in Fourier–Besov–Morrey spaces. Monatsh. Math. 175, 491–509 (2014)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Ferreira, L.C.F., Villamizar-Roa, E.J.: Exponentially-stable steady flow and asymptotic behavior for the magnetohydrodynamic equations. Commun. Math. Sci. 9, 499–516 (2011)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Foias, C., Temam, R.: Gevrey class regularity for the solutions of the Navier–Stokes equations. J. Funct. Anal. 87, 359–369 (1989)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Fujita, H., Kato, T.: On the Navier–Stokes initial value problem I. Arch. Ration. Mech. Anal. 16, 269–315 (1964)MathSciNetzbMATHGoogle Scholar
  25. 25.
    He, C., Huang, X., Wang, Y.: On some new global existence results for 3D magnetohydrodynamic equations. Nonlinearity 27, 343–352 (2014)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Hopf, E.: On the initial value problem for the basic hydrodynamic equations. Math. Nachr. 4, 213–231 (1951)MathSciNetGoogle Scholar
  27. 27.
    Iwabuchi, T.: Global well-posedness for Keller–Segel system in Besov type spaces. J. Math. Anal. Appl. 379, 930–948 (2011)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Iwabuchi, T., Takada, R.: Global well-posedness and ill-posedness for the Navier–Stokes equations with the Coriolis force in function spaces of Besov type. J. Funct. Anal. 267, 1321–1337 (2014)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Kato, T.: Strong \(L^p\)-solutions of the Navier–Stokes equations in \(\mathbb{R}^m\), with applications to weak solutions. Math. Z. 187, 471–480 (1984)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Koch, H., Tataru, D.: Well-posedness for the Navier–Stokes equations. Adv. Math. 157, 22–35 (2001)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Konieczny, P., Yoneda, T.: On dispersive effect of the Coriolis force for the stationary Navier–Stokes equations. J. Differ. Equ. 250, 3859–3873 (2011)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Kováčik, O., Rákosňik, J.: On spaces \(L^p(x)\) and \(W^{k, p}(x)\). Czechoslovak Math. J. 116, 592–618 (1991)zbMATHGoogle Scholar
  33. 33.
    Kozono, H., Yamazaki, M.: Semilinear heat equations and the Navier–Stokes equation with distributions in new function spaces as initial data. Comm. Partial Differ. Equ. 19, 959–1014 (1994)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Lei, Z., Lin, F.: Global mild solutions of Navier–Stokes equations. Commun. Pure Appl. Math. 64, 1297–1304 (2011)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Lemarié-Rieusset, P. G.: Recent developments in the Navier–Stokes problem. Chapman & Hall\(\backslash \) CRC Research Notes in Mathematics, vol. 431. Chapman & Hall\(\backslash \) CRC, Boca Raton, FL (2002)Google Scholar
  36. 36.
    Leray, J.: On the motion of a viscous liquid filling space. Acta Math. 63, 193–248 (1934)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Lin, F., Xu, L., Zhang, P.: Global small solutions to 2-D incompressible MHD system. J. Differ. Equ. 259, 5440–5485 (2015)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Lin, F., Zhang, P.: Global small solutions to MHD type system (I): 3-D case. Commun. Pure Appl. Math. 67, 531–580 (2014)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Liu, Q., Zhao, J.: Global well-posedness for the generalized magneto-hydrodynamic equations in the critical Fourier–Herz spaces. J. Math. Anal. Appl. 420, 1301–1315 (2014)MathSciNetzbMATHGoogle Scholar
  40. 40.
    Ma, H., Zhai, X., Yan, W., Li, Y.: Global strong solution to the 3D incompressible magnetohydrodynamic system in the scaling invariant Besov–Sobolev-type spaces. Z. Angew. Math. Phys. 68, 14 (2017)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Orlicz, W.: Über konjugierte Exponentenfolgen. Studia Math. 3, 200–212 (1931)zbMATHGoogle Scholar
  42. 42.
    Paicu, M., Zhang, P.: Global solutions to the 3-D incompressible anisotropic Navier–Stokes system in the critical spaces. Commun. Comput. Phys. 307, 713–759 (2011)MathSciNetzbMATHGoogle Scholar
  43. 43.
    Planchon, F.: Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier–Stokes equations in \(\mathbb{R}^3\). Ann. Inst. Henri Poincare 13, 319–336 (1996)MathSciNetzbMATHGoogle Scholar
  44. 44.
    Ru, S., Abidin, M.Z.: Global well-posedness of the incompressible fractional Navier–Stokes equations in Fourier–Besov spaces with variable exponents. Comput. Math. Appl. 77, 1082–1090 (2019)MathSciNetGoogle Scholar
  45. 45.
    Runst, T., Sickel, W.: Sobolev Spaces of Fractional Order, Nemytskij Operators, and Nonlinear Partial Differential Equations. de Gruyter Ser. Nonlinear Anal. Appl., vol. 3. Walter de Gruyter & Co., Berlin (1996)Google Scholar
  46. 46.
    R\(\rm \mathring{u}\)žička, M.: Electrorheological Fluids, Modeling and Mathematical Theory. Lecture Notes in Math., vol. 1748, Springer-Verlag, Berlin (2000)Google Scholar
  47. 47.
    Sermange, M., Temam, R.: Some mathematical questions related to the MHD equations. Commun. Pure Appl. Math. 36, 635–664 (1983)MathSciNetzbMATHGoogle Scholar
  48. 48.
    Wang, W.: Global existence and analyticity of mild solutions for the stochastic Navier–Stokes–Coriolis equations in Besov spaces. Nonlinear Anal. Real World Appl 52, 103048 (2020).  https://doi.org/10.1016/j.nonrwa.2019.103048 MathSciNetCrossRefGoogle Scholar
  49. 49.
    Wang, W.: Global well-posedness and analyticity for the generalized rotating Navier–Stokes equations in Fourier–Herz spaces (manuscript)Google Scholar
  50. 50.
    Wang, W., Wu, G.: Global mild solution of the generalized Navier–Stokes equations with the Coriolis force. Appl. Math. Lett. 76, 181–186 (2018)MathSciNetzbMATHGoogle Scholar
  51. 51.
    Wang, Y., Wang, K.: Global well-posedness of the three dimensional magnetohydrodynamics equations. Nonlinear Anal. Real World Appl. 17, 245–251 (2014)MathSciNetzbMATHGoogle Scholar
  52. 52.
    Xu, J.-S.: Variable Besov and Triebel–Lizorkin spaces. Ann. Acad. Sci. Fenn. Math. 33, 511–522 (2008)MathSciNetzbMATHGoogle Scholar
  53. 53.
    Yamazaki, M.: The Navier–Stokes equations in the weak-\(L^n\) space with time-dependent external force. Math. Ann. 317, 635–675 (2000)MathSciNetzbMATHGoogle Scholar
  54. 54.
    Yang, D., Zhuo, C., Yuan, W.: Besov-type spaces with variable smoothness and integrability. J. Funct. Anal. 269, 1840–1898 (2015)MathSciNetzbMATHGoogle Scholar
  55. 55.
    Ye, Z.: Global well-posedness and decay results to 3D generalized viscous magnetohydrodynamic equations. Ann. Mat. Pura Appl. 4(195), 1111–1121 (2016)MathSciNetzbMATHGoogle Scholar
  56. 56.
    Zhang, T.: Global wellposedness problem for the 3-D incompressible anisotropic Navier–Stokes equations in an anisotropic space. Comm. Math. Phys. 287, 211–224 (2009)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesYangzhou UniversityYangzhouChina
  2. 2.School of Mathematical SciencesUniversity of Chinese Academy of SciencesBeijingChina

Personalised recommendations